Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On depo shot, feeling nauseated, sweaty palms, no appetite. Is shot the reason behind this?

I am on the depo shot. I m on my 3rd one and after the 3rd shot I have been extremely nauseated that lasts all day at times or hits around 4ish, 5, or 6 pm followed with hot flashes, sweaty palms. Also, I can fall asleep around 930 and wake up at midnight and not able to go back to sleep. This all started a week after my 3rd shot. I have never felt like this. I also don t really have an appetite . Due to this I lost a lot weight, so I thought that could be the problem. Please help. Is it the shot making me feel like this?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

All medication is associated with potential side effects. These are effects that can but may not occur.

Depo provera injection can cause nausea in 5% of persons who use it and also abdominal pain, bloating and decreased appetite.
It can also cause excess sweating but is not known to cause insomnia.

You may want to consider visiting your doctor for an evaluation to determine if there are any other possible causes for your symptoms.
If there are not and they are related to the depo then you may want to consider using alternative contraception.

I hope this helps
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor